Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
1,095 Posts
Discussion Starter · #1 ·
I am on my second round of clomid.. i take three tabs a day...
and was fine last month but this month i have had headaches, hot flushes and today i felt dizzy at the gym and had to lie down because i thought i was going to be sick!
What i wanted to know was for people who are taking clomid for a long amount of time. does this go away as the months pass? It looks as though i will be on the clomid for another 3 months to come.. last time i was on it i only had two tabs a day and the side effects definately werent this bad...
Any thoughts?
Ju x
 

·
Premium Member
Joined
·
14,698 Posts
sorry hun am only on 2 tabs (100) and touch wood no side effects for me as yet!
im sure someone can help

love
suzie xx
 

·
Premium Member
Joined
·
10,520 Posts
Hi Ju, although i'm on 2 tablets (100mg) I have been taking them for 7 months.  I wouldnt say the s/e decrease over time but they can change and you may find you can deal with certain things better. Things I was getting in the beginning I don't get know as much (feeling spaced out being one) and some I am getting only in the last few months, particularly the sickness feeling.  The main thing that has remained throughout the 7 months is the bloated feeling on the days I am popping the pills.  Hope you can grin and bare it love xxx  ^reiki^
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top